There is almost no information available about the possible symptoms of a glutathione overdose. However, the effects of an overdose are likely to depend on how much was taken and whether it was taken with any other substances. Treatment for an overdose of glutathione will likely involve treating the symptoms that occur as a result of the overdose (supportive care).
Glutathione is an antioxidant produced by the human body, found in numerous foods, and used as a dietary supplement. It is not known exactly what to expect from a glutathione overdose, but it is likely that the effects will vary, depending on the glutathione dosage and whether it was taken with any medications, alcohol, or street drugs.
If you happen to overdose on glutathione, seek immediate medical attention.
Almost no information is available about the possible symptoms of a glutathione overdose. In fact, it is not even known if a glutathione overdose is even possible. An oral overdose of the supplement is probably unlikely, as research suggests that glutathione is poorly absorbed into the body when taken by mouth. Problems due to an overdose are probably more likely to occur if glutathione is taken by inhalation or injection.
It is also not known how best to treat a glutathione overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek medical attention immediately if you believe that you may have overdosed on glutathione.